Why did my doctor prescribe me Wellbutrin?

I have had trouble concentrating in school my whole life, but now as I enter college it is becoming harder and harder to concentrate! I talked to my doctor and he prescribed me Wellbutrin, Ive been on it for a month and a half and I find no positive effects on helping me concentrate. For some reason the Wellbutrin... show more I have had trouble concentrating in school my whole life, but now as I enter college it is becoming harder and harder to concentrate! I talked to my doctor and he prescribed me Wellbutrin, Ive been on it for a month and a half and I find no positive effects on helping me concentrate. For some reason the Wellbutrin causes my hands to shake a little too, I asked my doctor about Adderall( I did my research) but he says he doesn't believe in it?? I'm failing some of my classes because I cannot concentrate, what should I do?
4 answers 4